# SDR AWXA200701002

- Difficulty date: August 4, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 57,943 hours, 25,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53421124200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-7 CHECK - NR 5963561, CORROSION ON CABIN SHEAR PLATE, BS 3310 / FR 69 - BS 3366 / FR 70, +Y1732.  REPLACED CABIN SHEAR PLATE, BS 3310 / FR 69 - BS 3366 / FR 70, +Y1732 IAW A320 SRM 51-72-11.
